# SDR COMA0160896

- Difficulty date: October 28, 2001
- Submitted: November 15, 2001
- Operation: Air carrier
- Aircraft: N995CA
- Make and model: Cndair CL6002B19
- Aircraft serial: 7229
- Aircraft time: 8,172 hours, 8,479 cycles
- System (JASC): 3810 · Potable Water System
- Part: Tank
- Part number: 601R431621
- Condition: Shorted
- Location: Avioncis
- Stage of operation: CR
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

FLIGHT #5819 - F/A REPORTED SMOKE SMELL.  GALLEY AND LAV WATER SERVICE INOP. GALLEY BREAKERS WERE TRIPPED.REPLACED THE GALLEY WATER TANK.
